# SDR ORJA95103

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3442 · Weather Radar System
- Part: Dish
- Condition: Corroded
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON AFT FACE OF RADAR DISH.  REMOVED MINOR CORROSION AND TREATED WITH ALODINE.  REF SRM 51-10-3.  (X)
